# SDR CALA2015060400482

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 50,462 hours, 18,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 65239
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EMER LIGHTS, SEVERAL INOPERATIVE.  R & R BATTERY PACKS AT POS M1676 & M1694 IAW AMM 33-51-06.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-06-96 0-805 D 5, FOUND NORMAL.
